Medical Questions > Mental Health > Depression Forum

have overdosed on 3,400 mg of paracetamol

User Profile
I take sertraline (50mg) but have overdosed on 3,400 mg of paracetamol in addition to that today, I have felt no symptoms in the last couple of hours, what should i do?


Did you find this post helpful?
|

User Profile
replied January 28th, 2015
Depression Answer A50888
Hello and Welcome

I appreciate your concern

You require immediate care to assess your liver function in an E.R. N acetylcysteine antidote would be required to counter the paracetamol overdose. This can be a lethal overdose especially if its associated with alcohol or a compromised liver function in the first place. Please get to the E.R immediately.

wishing you best of health

thanks


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.